Jump to content

Flight Attendant


Nev25
 Share

Recommended Posts

A "straight" flight attendant went to the Doctor

 

with a medical condition. The Doctor gave him

 

some tablets but told him not to eat anything by

 

mouth for one week. In fact, any food had to be

 

inserted up his back passage.

 

The Doctor said the tablets may have a side effect

 

and cause the patient to appear gay. In that case

 

he should return to the Doctor quickly.

 

Everything went well and the patient went back

 

after two weeks. However he had the traditional

 

appearance of a gay person with the hips

 

swaggering and other gay actions.

 

The Doctor said, "I thought I told you to come back

 

quickly if you showed signs of becoming gay".

 

The flight attendant replied, "I am not gay.

 

I am just having problems eating this Mintie".

 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...